Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A rigid subspace of the real line whose square is a homogeneous subspace of the plane


Author: L. Brian Lawrence
Journal: Trans. Amer. Math. Soc. 357 (2005), 2535-2556
MSC (2000): Primary 54B10; Secondary 54B05, 54C20
Published electronically: March 2, 2005
MathSciNet review: 2139517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Working in ZFC, we give an example as indicated in the title.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54B10, 54B05, 54C20

Retrieve articles in all journals with MSC (2000): 54B10, 54B05, 54C20


Additional Information

L. Brian Lawrence
Affiliation: Department of Mathematics, George Mason University, Fairfax, Virginia 22030-4444
Email: blawrenc@mail.gmu.edu

DOI: https://doi.org/10.1090/S0002-9947-05-03212-5
Keywords: Real line, plane, subspace, product, power, rigid, homogeneous
Received by editor(s): September 27, 2000
Published electronically: March 2, 2005
Article copyright: © Copyright 2005 American Mathematical Society